# SDR ASAA0995041

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75022
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727I+10 TO 767 RBL 20 WL 156.  REMOVED AND REPLACED AFT CARGO FLOOR TO SIDEWALL SUPPORT.
